# SDR QXEA2011080100633

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 281 S30-32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME FS 281 BETWEEN STR 30 AND 32 RT SIDE.  REMOVED CORROSION IAW 51-21-00-00-02.  MAX MATERIAL REMOVED .003" IS WITHIN LIMITS IAW RD 8/4-53-2344.  TREATED AND PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  APPLIED TOP COAT AND CIC TO WORK AREA IAW RD 8/4-53-2344.  ALL WORK PERFORM IN CONFORMITY WITH RD 8/4-53-2344.
